# SDR QXEA2010090700515

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING INSP, FOUND CORROSION ON FRAME AT FS349 ON ATTACH ANGLE LOCATED JUST FWD OF ATTACHMENT ANGLE 26R. REMOVED RIVETS FROM ATTACH ANGLE IAW  SRM 51-42-06-001-001-A01. BLENDED CORRODED AREAS ON WEB AND ATTACH FLANGE IAW SRM 51-21-06-001-001-A01. BLENDED AREA MEASURES 2.5"W 0.9"L .002"D, ORIGINAL THICKNESS IS 0.50", REMAINING MATERIAL ON WEB IS 0.48", WITHIN LIMITS OF SRM 53-21-06-101-006-A01.  BLEND ON ATTACH FLANGE MEASURES 3.0"W 0.6"L .002"D, ORIGINAL THICKNESS IS 0.50", REMAINING MATERIAL IS 0.48", WITHIN LIMITS OF SRM 53-21-06-101-006-A01. TREATED, PRIMED AND PAINTED BLENDED AREAS IAW SRM51-21-11-001-001-A01, 51-21-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED SOLID FASTENERS IAW SRM 51-42-06-001-001-A01. TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
